Alert archive / California / High Wind Watches in 2012
High Wind Watch 14, NWS San Diego, CA
NWS San Diego, CA issued this high wind watch at Mar 29, 2012, 1:25 PM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at Mar 31, 2012, 2:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 29, 2012, 1:25 PM PDT (20:25 UTC)
- In effect from
- Mar 31, 2012, 2:00 PM PDT
- Expired
- Mar 30, 2012, 2:37 AM PDT
- In force
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 584 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
715 WWUS76 KSGX 292025 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 125 PM PDT THU MAR 29 2012 ...VERY STRONG AND GUSTY SOUTHWEST TO WEST WINDS FOR THIS WEEKEND... .A TROUGH OF LOW PRESSURE WILL MOVE INLAND ACROSS CALIFORNIA THIS WEEKEND...BRINGING STRONG AND GUSTY SOUTHWEST TO WEST WINDS TO THE MOUNTAINS AND DESERTS. AT THIS TIME...IT APPEARS THAT THE WINDS WILL INCREASE DURING THE DAY SATURDAY...WITH THE STRONGEST WINDS OCCURRING LATE SATURDAY AFTERNOON THROUGH SATURDAY NIGHT. WIND GUSTS UP TO 70 MPH MAY BE POSSIBLE THROUGH THE FAVORED PASSES AND ALONG THE MOUNTAIN RIDGES AND DESERT SLOPES. CAZ056-058-061-062-300500- /O.NEW.KSGX.HW.A.0014.120331T2100Z-120401T1800Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 125 PM PDT THU MAR 29 2012 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING. * WINDS...SOUTHWEST TO WEST WINDS 20 TO 35 MPH...WITH GUSTS UP TO 70 MPH. LOCAL GUSTS UP TO 75 MPH THROUGH THE BANNING PASS. * TIMING...SATURDAY AFTERNOON THROUGH SUNDAY MORNING...WITH THE STRONGEST WINDS POTENTIALLY OCCURRING SATURDAY EVENING. * LOCATION...STRONGEST WINDS NEAR RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES...AND THROUGH THE BANNING PASS. * VISIBILITY...VISIBILITIES MAY FALL TO A QUARTER MILE OR LESS IS BLOWING DUST AND SAND IN THE DESERTS. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES...ESPECIALLY THOSE DRIVING ALONG AND NORTH OF INTERSTATE 10 THROUGH THE COACHELLA VALLEY. WATCH FOR DEBRIS ON ROADWAYS...BROKEN TREE LIMBS...AND DOWNED POWER LINES. POWER OUTAGES MAY BE POSSIBLE AS WELL. * OUTLOOK...GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE THROUGH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ055-060-300500- /O.NEW.KSGX.HW.A.0014.120331T2100Z-120401T1200Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 125 PM PDT THU MAR 29 2012 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT. * WINDS...SOUTHWEST TO WEST WINDS 20 TO 35 MPH...WITH GUSTS UP TO 70 MPH. * TIMING...SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT...WITH THE STRONGEST WINDS POTENTIALLY OCCURRING SATURDAY EVENING. * LOCATION...STRONGEST WINDS NEAR RIDGE TOPS AND ALONG DESERT MOUNTAIN SLOPES. * VISIBILITY...VISIBILITIES MAY FALL TO A QUARTER MILE OR LESS IS BLOWING DUST AND SAND IN THE DESERTS. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR DEBRIS ON ROADWAYS...BROKEN TREE LIMBS AND DOWNED POWER LINES. POWER OUTAGES MAY BE POSSIBLE AS WELL. * OUTLOOK...GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ PALMER
2 follow-up statements
212 WWUS76 KSGX 300403 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 903 PM PDT THU MAR 29 2012 ...VERY STRONG AND GUSTY SOUTHWEST TO WEST WINDS FOR THIS WEEKEND... .A TROUGH OF LOW PRESSURE WILL MOVE INLAND ACROSS CALIFORNIA THIS WEEKEND...BRINGING STRONG AND GUSTY SOUTHWEST TO WEST WINDS TO THE MOUNTAINS AND DESERTS. AT THIS TIME...IT APPEARS THAT THE WINDS WILL INCREASE DURING THE DAY SATURDAY...WITH THE STRONGEST WINDS OCCURRING LATE SATURDAY AFTERNOON THROUGH SATURDAY NIGHT. WIND GUSTS UP TO 70 MPH MAY BE POSSIBLE THROUGH THE FAVORED PASSES AND ALONG THE MOUNTAIN RIDGES AND DESERT SLOPES. CAZ056-058-061-062-301145- /O.CON.KSGX.HW.A.0014.120331T2100Z-120401T1800Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 903 PM PDT THU MAR 29 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING... * WINDS...SOUTHWEST TO WEST WINDS 20 TO 35 MPH...WITH GUSTS UP TO 70 MPH. LOCAL GUSTS UP TO 75 MPH THROUGH THE BANNING PASS. * TIMING...SATURDAY AFTERNOON THROUGH SUNDAY MORNING...WITH THE STRONGEST WINDS EXPECTED SATURDAY EVENING. * LOCATION...STRONGEST WINDS NEAR RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES...AND THROUGH THE BANNING PASS INTO THE NORTHERN COACHELLA VALLEY. * VISIBILITY...VISIBILITIES IN THE DESERTS MAY FALL TO A QUARTER MILE OR LESS AT TIMES IN BLOWING DUST AND SAND. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES...ESPECIALLY THOSE DRIVING ALONG AND NORTH OF INTERSTATE 10 THROUGH THE COACHELLA VALLEY. WATCH FOR DEBRIS ON ROADWAYS...BROKEN TREE LIMBS...AND DOWNED POWER LINES. POWER OUTAGES MAY BE POSSIBLE AS WELL. * OUTLOOK...GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE THROUGH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ055-060-301145- /O.CON.KSGX.HW.A.0014.120331T2100Z-120401T1200Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 903 PM PDT THU MAR 29 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... * WINDS...SOUTHWEST TO WEST WINDS 20 TO 35 MPH...WITH LOCALIZED GUSTS UP TO 70 MPH. * TIMING...SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT...WITH THE STRONGEST WINDS EXPECTED SATURDAY EVENING. * LOCATION...STRONGEST WINDS NEAR RIDGE TOPS AND ALONG DESERT MOUNTAIN SLOPES. * VISIBILITY...VISIBILITIES IN THE DESERTS MAY FALL TO A QUARTER MILE OR LESS AT TIMES IN BLOWING DUST AND SAND. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR DEBRIS ON ROADWAYS...BROKEN TREE LIMBS AND DOWNED POWER LINES. POWER OUTAGES MAY BE POSSIBLE AS WELL. * OUTLOOK...GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
030 WWUS76 KSGX 300937 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 237 AM PDT FRI MAR 30 2012 ...AREAS OF DENSE FOG FOR THE INLAND VALLEYS EARLY THIS MORNING... ...STRONG AND GUSTY SOUTHWEST TO WEST WINDS FOR FOR THE MOUNTAINS AND DESERTS FOR LATE SATURDAY THROUGH EARLY SUNDAY... .THE MARINE LAYER AND WEAK ONSHORE FLOW WILL BRING AREAS OF DENSE FOG TO THE INLAND VALLEYS EARLY THIS MORNING. FOR LATE SATURDAY THROUGH EARLY SUNDAY...A TROUGH OF LOW PRESSURE MOVING INLAND THROUGH CALIFORNIA WILL BRING STRONGER ONSHORE FLOW WITH AREAS OF STRONG AND GUSTY SOUTHWEST TO WEST WINDS TO THE MOUNTAINS AND DESERTS. CAZ055-060-302100- /O.UPG.KSGX.HW.A.0014.120331T2100Z-120401T1200Z/ /O.NEW.KSGX.HW.W.0015.120331T1900Z-120401T1700Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 237 AM PDT FRI MAR 30 2012 ...HIGH WIND WARNING IN EFFECT FROM NOON SATURDAY TO 10 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON SATURDAY TO 10 AM PDT SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...AREAS OF SOUTHWEST TO WEST WINDS 20 TO 30 MPH WITH GUSTS TO 55 MPH. LOCAL GUSTS TO 70 MPH...MAINLY ALONG DESERT MOUNTAINS AND SLOPES AND ADJACENT DESERT AREAS. * TIMING...STRONGEST WINDS LATE SATURDAY AFTERNOON THROUGH SATURDAY EVENING. * LOCATION...STRONGEST WINDS NEAR RIDGE TOPS AND ALONG DESERT MOUNTAIN SLOPES AND ADJACENT DESERT AREAS. * VISIBILITY...IN THE DESERTS...AREAS OF BLOWING DUST AND SAND COULD LOCALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ056-058-061-062-302100- /O.UPG.KSGX.HW.A.0014.120331T2100Z-120401T1800Z/ /O.NEW.KSGX.HW.W.0015.120331T2300Z-120401T1700Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 237 AM PDT FRI MAR 30 2012 ...HIGH WIND WARNING IN EFFECT FROM 4 PM SATURDAY TO 10 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 PM SATURDAY TO 10 AM PDT SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...AREAS OF SOUTHWEST TO WEST WINDS 20 TO 30 MPH WITH GUSTS TO 55 MPH. LOCAL GUSTS TO 70 MPH...MAINLY ALONG DESERT MOUNTAINS AND SLOPES AND ADJACENT DESERT AREAS. * TIMING...STRONGEST WINDS SATURDAY NIGHT. * LOCATION...STRONGEST WINDS NEAR RIDGE TOPS AND ALONG DESERT MOUNTAIN SLOPES AND ADJACENT DESERT AREAS. * VISIBILITY...IN THE DESERTS...AREAS OF BLOWING DUST AND SAND COULD LOCALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ048-050-301600- /O.NEW.KSGX.FG.Y.0004.120330T0937Z-120330T1600Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- 237 AM PDT FRI MAR 30 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * LOCATION...INLAND VALLEYS. * VISIBILITY...LESS THAN ONE QUARTER MILE AT TIMES. * IMPACTS...MOTORISTS SHOULD USE CAUTION WHEN ENCOUNTERING DENSE FOG. VISIBILITY CAN SUDDENLY DROP TO NEAR ZERO. REDUCE SPEED AND USE LOW BEAM HEADLIGHTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ MARTIN
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this high wind watch went out at Mar 29, 9:30 AM PDT, 3 hours 55 minutes earlier.
Area forecast discussion, Mar 29, 9:30 AM PDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 AM PDT THU MAR 29 2012 .SYNOPSIS... WEAK RIDGING ALOFT WILL BRING MILD WEATHER TO SOUTHERN CALIFORNIA TODAY AND FRIDAY. THE COASTAL AND VALLEYS ZONES WILL SEE NIGHT AND MORNING CLOUDS GIVE WAY TO AFTERNOON SUNSHINE. A LOW PRESSURE TROUGH WILL BRING COOLER WEATHER THIS WEEKEND...WITH A CHANCE FOR LIGHT SHOWERS SATURDAY NIGHT AND SUNDAY MORNING. THIS TROUGH WILL ALSO BRING STRONG GUSTY WINDS TO THE MOUNTAINS AND DESERTS. HIGH PRESSURE WILL THEN BUILD BACK OVER THE REGION...WITH DRY AND WARMER WEATHER FOR MONDAY THROUGH WEDNESDAY. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... WATER VAPOR IMAGERY CONTINUES TO SHOW A BROAD TROUGH OF LOW PRESSURE OVER THE EASTERN PACIFIC THIS MORNING...WITH THE PARENT LOW OFF THE BRITISH COLUMBIA COASTLINE. THIS TROUGH IS SENDING A SERIES OF STORMS INTO THE PACIFIC NORTHWEST AND THE NORTHWESTERN CALIFORNIA COAST...WHICH IS TAPPING INTO SOME VERY MOIST SUBTROPICAL AIR. ALTHOUGH THE MOISTURE WILL STAY WELL NORTH OF OUR AREA...PLENTY OF HIGH CLOUDS WILL BE MOVING THROUGH SOUTHERN CALIFORNIA...AS SOUTHERN CALIFORNIA REMAINS UNDER SOME WEAK RIDGING. THEREFORE...EXPECT SOME MINOR WARMING ACROSS THE REGION TODAY...AFTER THE LOW CLOUDS AND FOG BURN OFF LATER THIS MORNING. THE 12Z KNKX SOUNDING SHOWS THAT MARINE LAYER DEEPENED TO NEAR 2000 FEET OVERNIGHT...TRIGGERING SOME LIGHT DRIZZLE THIS MORNING ALONG THE COASTAL AREAS. FURTHER INLAND...THE VALLEYS ARE SEEING SOME PATCHY FOG...BUT VISIBILITIES ARE STARTING TO IMPROVE. DID A QUICK UPDATE TO TWEAK TRENDS THIS MORNING...OTHERWISE...THINGS LOOK ON TRACK. THE RIDGE WILL BUILD OVER SOUTHERN CALIFORNIA EVEN MORE SO ON FRIDAY...AS THE TROUGH OF LOW PRESSURE DIGS OVER THE PACIFIC. THEREFORE...EXPECT THE WARMING TREND TO CONTINUE INTO TOMORROW. HOWEVER...THIS TROUGH WILL APPROACH THE WEST COAST THIS WEEKEND...BRINGING SOME A CHANCE OF LIGHT PRECIPITATION TO THE REGION LATE SATURDAY AND INTO SUNDAY. THIS TROUGH WILL ALSO BRING SOME STRONG AND GUSTY WINDS TO THE MOUNTAINS AND DESERTS. AT THIS TIME...IT LOOKS LIKE HIGH WINDS MAY BE POSSIBLE...AND WILL NEED TO CONSIDER A HIGH WIND WATCH FOR THIS AFTERNOON. HIGH PRESSURE WILL THEN BUILD BACK OVER THE REGION NEXT WEEK...WITH DRY AND WARMER CONDITIONS PREVAILING. && .AVIATION... 291515Z...STRATUS WITH BASES BETWEEN 800 AND 1500 FT MSL AND TOPS TO 3000 FT WILL CLEAR INLAND 16-17Z AND NEAR THE COAST 17-19Z. LOCAL 3-5SM VSBY AND ISOLATED 2SM OR LESS WILL CONTINUE THROUGH ABOUT 18Z. STRATUS WILL RETURN TO THE COASTAL AREAS AND WESTERN VALLEYS OF SAN DIEGO COUNTY THIS EVENING WITH BASES AT/BELOW 700 FT MSL. WIDESPREAD 3-5SM VSBY IS LIKELY WITH LOCAL VSBY DOWN TO 1/4SM OVER HIGHER COASTAL TERRAIN. && .MARINE... A 4 TO 5 FOOT LONG PERIOD SOUTH SWELL WILL ARRIVE IN THE SOUTHERN CALIFORNIA COASTAL WATERS LATE FRIDAY AFTERNOON. THIS WILL GENERATE HIGH SURF ALONG SOUTH FACING BEACHES...UP TO 9-10 FEET IN ORANGE COUNTY AND SLIGHTLY LOWER IN PORTIONS OF SAN DIEGO COUNTY FRIDAY NIGHT INTO EARLY SATURDAY. A LARGE WNW SWELL WILL ENTER THE COASTAL WATERS SATURDAY NIGHT AND PEAK SUNDAY. COMBINED SEAS ABOVE 10 FEET ARE EXPECTED IN THE COASTAL WATERS SUNDAY MORNING THROUGH MONDAY AFTERNOON. THIS LARGE SEAS WILL BE HAZARDOUS TO SMALL CRAFT. && .SGX WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC...PALMER AVIATION/MARINE...SS
Hazardous weather outlook, Mar 29, 4:45 AM PDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 445 AM PDT THU MAR 29 2012 CAZ042-043-048-050-055>058-060>062-PZZ750-775-301300- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 445 AM PDT THU MAR 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FROM LATE SATURDAY AFTERNOON THROUGH SUNDAY MORNING...A TROUGH OF LOW PRESSURE MOVING INLAND THROUGH CALIFORNIA WILL BRING A CHANCE FOR SHOWERS ALONG AND WEST OF THE MOUNTAINS. THIS TROUGH WILL ALSO BRING STRONG GUSTY WINDS TO THE AREA...STRONGEST IN THE MOUNTAINS AND DESERTS WHERE GUSTS IN EXCESS OF 50 MPH ARE LIKELY. OVER THE COASTAL WATERS...THE STRONG WINDS COMBINED WITH AN INCREASING LONG PERIOD WNW SWELL WILL GENERATE COMBINED SEAS TO 10 FEET LATE SATURDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. MOEDE
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 4:50 AM PDT | Coastal Flood Statement | SGX | San Diego | 33 hr |
Nearby
High Wind Watches in California, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.